×

zbMATH — the first resource for mathematics

Exp-function method for nonlinear wave equations. (English) Zbl 1141.35448
Summary: A new method, called Exp-function method, is proposed to seek solitary solutions, periodic solutions and compacton-like solutions of nonlinear differential equations. The modified KdV equation and Dodd-Bullough-Mikhailov equation are chosen to illustrate the effectiveness and convenience of the suggested method.

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
35Q51 Soliton equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abdusalam, H.A., On an improved complex tanh-function method, Int J nonlinear sci numer simul, 6, 2, 99-106, (2005) · Zbl 1401.35012
[2] Zayed, E.M.E.; Zedan, H.A.; Gepreel, K.A., Group analysis and modified extended tanh-function to find the invariant solutions and soliton solutions for nonlinear Euler equations, Int J nonlinear sci numer simul, 5, 3, 221-234, (2004) · Zbl 1069.35080
[3] Bai, C.L.; Zhao, H., Generalized extended tanh-function method and its application, Chaos, solitons & fractals, 27, 4, 1026-1035, (2006) · Zbl 1088.35534
[4] Wazwaz, A.M., The tanh method: solitons and periodic solutions for the dodd-bullough-Mikhailov and the tzitzeica-dodd-bullough equations, Chaos, solitons & fractals, 25, 1, 55-63, (2005) · Zbl 1070.35076
[5] Li, D.S.; Gao, F.; Zhang, H.Q., Solving the (2+1)-dimensional higher order Broer-Kaup system via a transformation and tanh-function method, Chaos, solitons & fractals, 20, 5, 1021-1025, (2004) · Zbl 1049.35157
[6] Khuri, S.A., A complex tanh-function method applied to nonlinear equations of schroedinger type, Chaos, solitons & fractals, 20, 5, 1037-1040, (2004) · Zbl 1049.35156
[7] Yomba, E., The modified extended Fan sub-equation method and its application to the (2+1)-dimensional Broer-Kaup-Kupershmidt equation, Chaos, solitons & fractals, 27, 1, 187-196, (2006) · Zbl 1088.35532
[8] Ren, Y.J.; Zhang, H.Q., A generalized F-expansion method to find abundant families of Jacobi elliptic function solutions of the (2+1)-dimensional Nizhnik-Novikov-Veselov equation, Chaos, solitons & fractals, 27, 4, 959-979, (2006) · Zbl 1088.35536
[9] Wang, D.S.; Zhang, H.Q., Further improved F-expansion method and new exact solutions of konopelchenko-dubrovsky equation, Chaos, solitons & fractals, 25, 3, 601-610, (2005) · Zbl 1083.35122
[10] Dai, C.Q.; Zhang, J.F., Jacobian elliptic function method for nonlinear differential-difference equations, Chaos, solitons & fractals, 27, 4, 1042-1047, (2006) · Zbl 1091.34538
[11] Yu, Y.X.; Wang, Q.; Zhang, H.Q., The extended Jacobi elliptic function method to solve a generalized Hirota-Satsuma coupled KdV equations, Chaos, solitons & fractals, 26, 5, 1415-1421, (2005) · Zbl 1106.35087
[12] Zhao, X.Q.; Zhi, H.Y.; Zhang, H.Q., Improved Jacobi-function method with symbolic computation to construct new double-periodic solutions for the generalized ito system, Chaos, solitons & fractals, 28, 1, 112-126, (2006) · Zbl 1134.35301
[13] He, J.H.; Wu, X.H., Construction of solitary solution and compacton-like solution by variational iteration method, Chaos, solitons & fractals, 29, 1, 108-113, (2006) · Zbl 1147.35338
[14] Momani, S.; Abuasad, S., Application of he’s variational iteration method to Helmholtz equation, Chaos, solitons & fractals, 27, 5, 1119-1123, (2006) · Zbl 1086.65113
[15] Abassy, T.A.; El-Tawil, M.A.; Saleh, H.K., The solution of KdV and mkdv equations using Adomian pade approximation, Int J nonlinear sci numer simul, 5, 4, 327-339, (2004) · Zbl 1401.65122
[16] El-Sayed, S.M.; Kaya, D.; Zarea, S., The decomposition method applied to solve high-order linear Volterra-Fredholm integro-differential equations, Int J nonlinear sci numer simul, 5, 2, 105-112, (2004) · Zbl 1401.65149
[17] El-Danaf, T.S.; Ramadan, M.A.; Alaal, F.E.I.A., The use of Adomian decomposition method for solving the regularized long-wave equation, Chaos, solitons & fractals, 26, 3, 747-757, (2005) · Zbl 1073.35010
[18] Zhu, Y.G.; Chang, Q.S.; Wu, S.C., Construction of exact solitary solutions for Boussinesq-like B(m,n) equations with fully nonlinear dispersion by the decomposition method, Chaos, solitons & fractals, 26, 3, 897-903, (2005) · Zbl 1080.35097
[19] Liu, H.M., Generalized variational principles for ion acoustic plasma waves by he’s semi-inverse method, Chaos, solitons & fractals, 23, 2, 573-576, (2005) · Zbl 1135.76597
[20] Liu, H.M., Variational approach to nonlinear electrochemical system, Int J nonlinear sci numer simul, 5, 1, 95-96, (2004)
[21] Zhang, J.; Yu, J.Y.; Pan, N., Variational principles for nonlinear fiber optics, Chaos, solitons & fractals, 24, 1, 309-311, (2005) · Zbl 1135.78330
[22] He, J.H., Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons & fractals, 26, 3, 695-700, (2005) · Zbl 1072.35502
[23] He, J.H., Homotopy perturbation method for bifurcation of nonlinear problems, Int J nonlinear sci numer simul, 6, 2, 207-208, (2005) · Zbl 1401.65085
[24] El-Shahed, M., Application of he’s homotopy perturbation method to volterra’s integro-differential equation, Int J nonlinear sci numer simul, 6, 2, 163-168, (2005) · Zbl 1401.65150
[25] Rosenau, P.; Hyman, J.M., Compactons: solitons with finite wavelengths, Phys rev lett, 75, 5, 564-567, (1993) · Zbl 0952.35502
[26] Rosenau, P., Compact and noncompact dispersive patterns, Phys lett A, 275, 3, 193-203, (2000) · Zbl 1115.35365
[27] Wazwaz, A.M., Two reliable methods for solving variants of the KdV equation with compact and noncompact structures, Chaos, solitons & fractals, 28, 2, 454-462, (2006) · Zbl 1084.35079
[28] Zhu, Y.; Gao, X., Exact special solitary solutions with compact support for the nonlinear dispersive K(m,n) equations, Chaos, solitons & fractals, 27, 2, 487-493, (2006) · Zbl 1088.35547
[29] Zhu, Y.; Chang, Q.; Wu, S., Exact solitary-wave solutions with compact support for the modified KdV equation, Chaos, solitons & fractals, 24, 1, 365-369, (2005) · Zbl 1067.35099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.